Thunderstorm Wind, Johnson
- When
- March 30, 10:50 PM CST
- Where
- Johnson County, 18 mi N of Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.733, -93.467
Thunderstorm winds damaged a large storage building.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 30, 6:38 PM CST, 4 hours 12 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 638 PM CST THU MAR 30 2006 .UPDATE... ALLOWED LAKE WIND ADVY TO EXPIRE AT 6 PM. STILL SOME GUSTY WINDS OVR A FEW COUNTIES OF N-CNTRL AR ATTM...BUT SPEEDS EXPECTED TO DCRS SOMEWHAT NOW THAT THE SUN HAS SET. UPDATED POP GRIDS TO ACCOUNT FOR SHORT TERM TRENDS. DVLPG CONVECTION OVR OK WL AFFECT WRN AR LATER THIS EVENING AND CNTRL AR LATER TNGT. REST OF FCST IN GOOD SHAPE. UPDATED GRIDS AND ZNS ALREADY SENT. && .PREV DISCUSSION.../ISSUED 545 PM CST THU MAR 30 2006/ AVIATION... MAJOR FOCUS IN THIS FORECAST IS TIMING OF THUNDERSTORMS. LOOKS LIKE MOST FAVORABLE TIMING FOR STORMS WILL BE MID EVENING TO A LITTLE AFTER MIDNIGHT FOR KHRO...BETWEEN MIDNIGHT AND DAWN FOR KHOT AND KLIT...AND A FEW HOURS EITHER SIDE OF DAWN FOR KPBF. OTHERWISE...STRATUS SHOULD MOVE INTO CENTRAL AND SOUTHERN ARKANSAS BEFORE DAWN. WINDS TONIGHT WILL BE SOMEWHAT STRONGER THAN WINDS LAST NIGHT...SO EXPECT THAT STRATUS WILL NOT BE QUITE AS LOW AS IT WAS THIS MORNING. CEILINGS SHOULD BEGIN TO LIFT SOMEWHAT BY LATE MORNING FRIDAY. WINDS AT KHRO WILL TURN MORE SOUTHWESTERLY BY FRIDAY MORNING...SO DID NOT GO FOR STRATUS THERE. && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && 44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST THU MAR 30 2006 ARZ003-012-021-030-037-040-311100- BOONE-JOHNSON-LOGAN-NEWTON-POLK-SCOTT- 500 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL STRENGTHEN OVER THE CENTRAL PLAINS AND MOVE EASTWARD TODAY. THE LOW WILL DRAG A COLD FRONT ACROSS ARKANSAS TONIGHT. THERE WILL BE A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT AS THE FRONT MOVES THROUGH. A SQUALL LINE WILL DEVELOP WEST OF THE STATE THIS AFTERNOON AND MOVE THROUGH THE AREA TONIGHT. THE MAIN THREATS WILL DAMAGING WINDS AND LARGE HAIL...BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. .DAY TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WEATHER WILL REMAIN UNSETTLED ACROSS THE AREA THROUGH THE WEEKEND. ANOTHER COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT. CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK. DRY WEATHER WILL PREVAIL ON MONDAY AND TUESDAY. A SERIES OF UPPER LEVEL LOWS WILL BRING SMALL CHANCE OF SHOWERS AND THUNDERSTORMS AROUND MID WEEK. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK ARZ004>007-013>016-022>025-031>034-038-039-041>047-052>057-062>069- 311100- ARKANSAS-BAXTER-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MARION-MONROE- MONTGOMERY-OUACHITA-PERRY-PIKE-POPE-PRAIRIE-PULASKI-SALINE-SEARCY- SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CST THU MAR 30 2006 .LOW PRESSURE WILL STRENGTHEN OVER THE CENTRAL PLAINS AND MOVE EASTWARD TODAY. THE LOW WILL DRAG A COLD FRONT ACROSS ARKANSAS TONIGHT. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS THE FRONT MOVES THROUGH. A SQUALL LINE WILL DEVELOP WEST OF THE STATE THIS AFTERNOON AND MOVE THROUGH THE AREA TONIGHT. THE MAIN THREATS WILL DAMAGING WINDS AND LARGE HAIL. .DAY TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WEATHER WILL REMAIN UNSETTLED ACROSS THE AREA THROUGH THE WEEKEND. ANOTHER COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT. CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK. DRY WEATHER WILL PREVAIL ON MONDAY AND TUESDAY. A SERIES OF UPPER LEVEL LOWS WILL BRING SMALL CHANCE OF SHOWERS AND THUNDERSTORMS AROUND MID WEEK. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK 22
The Western Arkansas radar (KSRX), 95 km away, was scanning. The volume nearest the first event began at 04:47 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds damaged a large storage building.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5497005.